Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Loss of appetite
May 8, 2005

hello I am from India just started with ART. i am having loss of appetite, can eat but hardly few mouthfuls.After starting treatment feel good and even if I dont eat dont feel weak. Really worried if you could help me in this matter.

Response from Dr. Pierone

Anyone starting therapy must be on the lookout for medication-related side effects. Nausea and loss of appetite is one of the most common side effects. If this continues you will need to reassess the regimen with your doctor. Best of luck to you.



Previous
Low Absolute Lymphocytes
Next
Correlation between CD4 absolute and CD4%, which one should I focus on?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement